# SDR AALA20050785

- Difficulty date: November 11, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACK FOR FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT STATION 328 FOR FORWARD CABIN EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
